# SDR SWAA030114

- Difficulty date: January 17, 2003
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N634SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27937
- Aircraft time: 22,160 hours, 18,922 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Part number: 507978
- Condition: Damaged
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BC2 CHECK, FOUND THE RT OVERWING EMERGENCY EXIT INSIDE HANDLE DAMAGED.  REMOVED AND REPLACED THE INSIDE EXIT HANDLE PER MM.
